Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SharpShooter2419

This is what accutane does for redness

Recommended Posts

I am now 5 months in on accutane and I have 3 more months to go says my derm who I recently spoke to and I asked him about the redness I have and he gave me the answer I was dreaming and praying for. My derm said accutane flares everything up on the face which makes it easier to see your blood vessels while on accutane. He also said it takes a month after you stop accutane for the redness to go away completley. If anyone was wondering about that well theres your answe. Accutane DOES NOT create redness it just makes it easier to see your blood vessels. 3 more months to go even though all my acne is gone.

Link to comment
Share on other sites

It doesn't sound like you've read any other posts about this topic...

I am now 5 months in on accutane and I have 3 more months to go says my derm who I recently spoke to and I asked him about the redness I have and he gave me the answer I was dreaming and praying for. My derm said accutane flares everything up on the face which makes it easier to see your blood vessels while on accutane. He also said it takes a month after you stop accutane for the redness to go away completley. If anyone was wondering about that well theres your answe. Accutane DOES NOT create redness it just makes it easier to see your blood vessels. 3 more months to go even though all my acne is gone.
Link to comment
Share on other sites

I am now 5 months in on accutane and I have 3 more months to go says my derm who I recently spoke to and I asked him about the redness I have and he gave me the answer I was dreaming and praying for. My derm said accutane flares everything up on the face which makes it easier to see your blood vessels while on accutane. He also said it takes a month after you stop accutane for the redness to go away completley. If anyone was wondering about that well theres your answe. Accutane DOES NOT create redness it just makes it easier to see your blood vessels. 3 more months to go even though all my acne is gone.

hey thanks this helps a lot. I have ten days left of my 5 month cycle and my face is clear from acne but i can still see the redness from where the acne was. Everytime I talk to my doc he just sayd that it was the last thing to go, nothin else. YOu know how awkward doctor offices are.

Anyone know any suggestions for moisturizers that would help the redness go, or do i just have to wait for it to go out of my system?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×